|Please tell me...
Oct 21, 2001
I have been tested positive last week, before my testing I didn't feel anything wromg with me. But right after I learned that I am positive, my body feels, weak and seems that I am embracing all the sysmptoms that i have read in books and this webpage. I lost my appetite, and lost 3 lbs. in a wk. Now, my concern is that I have this ear infection 3 weeeks ago, and now I still feel that my right ear still feel full and sometime I have a headache on the side that I have my ear infection, is this due to my HIV status. Who do I have to go do I have to see the EENT for this? One thing that worries me is that every morning when I wake up, i felt this tight feeling on my shoulders, neck and head. Is this realted to HIV or stress. Is there a chance that the lab. people my mixed up the blood samples? Somehow, at the back of my mind I still feel that I don't have the HIV, I took a second HIV test yesterday, and i will know the result next week.
Response from Dr. Feinberg
HIV tests are pretty good, but getting another tests is the right thing to do if you don't believe the first one. Your regular doctor can probably handle your ear infection, but if you want to see and ENT doctor, that's OK, too. The muscle tightness is due to stress, not HIV. If you are indeed HIV+, than seek a support group and a knowledgeable doctor so you won't overinterpret everything that happens to you, and you won't feel so alone. Good luck!
HIV in the restrooms
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.